Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Experiencing lower abdomen pain, vomiting and loss of appetite during menstrual periods. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3557 Questions
Question
hi doctoor, i experience severe pain in lower abdomen along with tendency for vomitting and loss of appetite during menstrual periods. kindly advice and suggest some solutions to get rid of this pain. regards s XXXXXXX
Posted Tue, 13 Aug 2013 in General Health
 
 
Answered by Dr. Raju A.T 15 minutes later
Hi,

Thanks for your query.

The nausea and the other symptoms you have during the periods are due to the imbalance in the hormone estrogen which occurs at that time.

The only and safe remedy for the symptoms you have is symptomatic treatment with an antiemetic like Ondensetron and antispasmodic like Dicyclomin.

Also you can take an antacid like PEPTO during that period and continue for few days.

Do consult your treating doctor for a hand written prescription as the drugs I mentioned above are prescription only drugs.

Hope, I answered your query.

Please let me know if there are any other concerns.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Experiencing lower abdomen pain, vomiting and loss of appetite during menstrual periods. Suggest? 5 days later
hi doctor,
i had taken a medicine as prescribed by doctor (general physician) viz, SPASMONORAM, which helped in getting relief from pain to some extent. Is the medicine prescribed safe. Kindly advice doctor.
 
 
Answered by Dr. Raju A.T 29 hours later
Hi,

Yes, the medication is safe.

You can go ahead and take it.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Experiencing lower abdomen pain, vomiting and loss of appetite during menstrual periods. Suggest? 19 hours later
hello doctor,

i would like to ask whether the medicine (SPASMONORAM) can be taken with light food intake (e.g, after taken 2 nos biscuits) when one cannot take heavy food especially early morning in empty stomach.

kindly advice doctor.
 
 
Answered by Dr. Raju A.T 4 hours later
Hi,

Yes, you can take the medicine with little food also.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor